# SDR AALA202209299956

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A300*
- Aircraft serial: 3796
- Aircraft time: 46,369 hours, 16,998 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P4243
- Condition: Shutdown
- Location: Zone 100 - Fuse
- Part time: 45,143 hours, 16,523 cycles
- Component: Apu, Honeywell
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: WITH THE RIGHT HAND ENGINE GENERATOR INOPERATIVE AND ON MEL , THE APU AUTO SHUT DOWN ON INITIAL CLIMBOUT AT FL 290. THE AIRCRAFT RETURNED TO PDX AND DECLARED AN EMERGENCY DUE TO THE AIRCRAFT WAS DOWN TO 1 GENERATOR. THE AIRCRAFT LANDED SAFELY AT PDX AND TAXIED TO THE GATE UNDER ITS OWN POWER. ** SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
